# SDR MASA200601556

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 7,777 hours, 7,080 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7196 ORD - PILOT REPORTS A/C ROLLS RIGHT WITH GEAR DOWN AND FLAPS AT 45.  MX PERFOMED TEST FLIGHT WITH CREW.  TEST FLIGHT WAS SATISFACTORY AND WITHIN LIMITS.
